zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of almost periodic solution in a ratio-dependent Leslie system with feedback controls. (English) Zbl 1145.34026
The authors consider a predator-prey model represented by a ratio-dependent Leslie system with linear feedback controls and with almost periodic coefficients. Deriving auxiliary results on the logistic equation and using a comparison theorem, they first prove that the system under discussion has at least one positive bounded solution. A further result, obtained by an appropriate Lyapunov function, yields the existence of a unique positive almost periodic and globally attractive solution. This latter solution is even periodic if all the coefficients of the system are assumed to be periodic. The main result is illustrated by a numerical example.

34C60Qualitative investigation and simulation of models (ODE)
92D25Population dynamics (general)
34C27Almost and pseudo-almost periodic solutions of ODE
34C25Periodic solutions of ODE
34C11Qualitative theory of solutions of ODE: growth, boundedness
Full Text: DOI
[1] Fink, A. M.: Almostic periodic differential equations, (1974) · Zbl 0325.34039
[2] Chen, F. D.: Permanence in nonautonomous multi-species predator -- prey system with feedback controls, Comput. math. Appl. 173, 694-709 (2006) · Zbl 1087.92059 · doi:10.1016/j.amc.2005.04.047
[3] Huo, H. F.; Li, W. T.: Stable periodic solution of the discrete periodic Leslie -- gower predator -- prey model, Math. comput. Modelling 40, 261-269 (2004) · Zbl 1067.39008 · doi:10.1016/j.mcm.2004.02.026
[4] Hsu, S. B.; Huang, T. W.: Global stability for a class of predator -- prey system, SIAM J. Appl. math. 55, No. 3, 763-783 (1995) · Zbl 0832.34035 · doi:10.1137/S0036139993253201
[5] Hsu, S. B.; Huang, T. W.: A ratio-dependent food chain model and its applications to biological control, Math. biosci. 181, 55-83 (2003) · Zbl 1036.92033 · doi:10.1016/S0025-5564(02)00127-X
[6] Cheng, K. S.; Hsu, S. B.; Lin, S. S.: Some results on global stability of a predator -- prey model, J. math. Biol. 12, 115-126 (1981) · Zbl 0464.92021 · doi:10.1007/BF00275207
[7] Leslie, P. H.: Some further notes on the use of matrices in population mathematics, Biometrika 35, 213-245 (1948) · Zbl 0034.23303
[8] Leslie, P. H.; Gower, J. C.: The properties of a stochastic model for the predator -- prey type of interaction between two species, Biometrika 47, 219-234 (1960) · Zbl 0103.12502
[9] Fan, M.; Wang, K.; Wong, Patricia J. Y.; Agarwal, Ravi P.: Periodicity and stability in periodic n-species Lotka -- Volterra competition system with feedback controls and deviating arguments, Acta math. Sinica 19, No. 4, 801-822 (2003) · Zbl 1047.34080 · doi:10.1007/s10114-003-0311-1
[10] Fan, M.; Wang, K.: Global existence of positive periodic solutions of predator -- prey systems with infinite delays, J. math. Anal. appl. 262, 1-11 (2001) · Zbl 0995.34063 · doi:10.1006/jmaa.2000.7181
[11] Weng, P.; Jiang, D.: Existence and global stability of positive periodic solution of n-species Lotka -- Volterra competition system with feedback controls and deviating arguments, Far east J. Math. sci. (FJMS) 7, No. 1, 45-65 (2002) · Zbl 1043.34075
[12] Wang, Q.; Fan, M.; Wang, K.: Dynamics of a class of nonautonomous semi-ratio-dependent predator -- prey systems with functional responses, J. math. Appl. 278, 443-471 (2003) · Zbl 1029.34042 · doi:10.1016/S0022-247X(02)00718-7
[13] Xu, R.; Chen, L. S.: Persistence and stability of two-species ratio-dependent predator -- prey system of delay in a two patch environment, Comput. math. Appl. 40, No. 4 -- 5, 577-588 (2000) · Zbl 0949.92028 · doi:10.1016/S0898-1221(00)00181-4